Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Arms, neck dark after exposure to sun. Penis skin dried up. Propynate NF cream can be used?

HI, My arms and my neck have become dark colored due to the exposure of the sun and also because of the dry skin . Currently i am using Propynate NF cream for my arms to get rid of the same. I am not sure if i can apply the same for my neck too. Could you please suggest on the same. Also the skin on my penis have dried up and become very dark. Please let me know what can be done. Thanks.
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  575
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
welcome to healthcaremagic forum
thank you for your query
propynate nf contain steroid one so not to advise to apply for more than 4 wk .
you can apply xerina cream over neck and arm
it will take 7-8 wks to have response .
use good moisturizer cream for dry skin like cetaphil cream
penis skin is darker than other part but for dry skin you can apply that same moisturizer
if lesion persist better to consult dermatologist
i hope i answered your question
Answered: Fri, 8 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor